# SDR DALA2020060902458

- Difficulty date: June 9, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 62,419 hours, 22,836 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ATO, AT 130 KNOTS DUE TO A PUFF OF SMOKE AFT OF THE FIRST OFFICER`S SEAT,  AROUND THE P6 CIRCUIT BREAKER PANEL, AND A BURNED ELECTRICAL ODOR.   INSPECTED AREA AND REMOVED THE SPCU. NO PROBLEMS NOTED. PERFORMED THE AIR QUALITY TESTS WITH SNIFFER,  WITH ENGINES RUNNING. NO PROBLEMS NOTED.  FOUND FIRST OFFICER`S GRIMES LIGHT WITH EXPOSED WIRES BURNED. REPLACED GRIMES LIGHT. ALL OPS CHECKED GOOD.
